Previous |  Up |  Next

Article

Title: Sur les classes d'isotopie des noeuds tridimensionnels et leurs invariants (French)
Title: On isotopy classes of three dimmensional knots and their invariants (English)
Author: Călugăreanu, G.
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 11
Issue: 4
Year: 1961
Pages: 588-625
Summary lang: Russian
.
Category: math
.
MSC: 53.01
idZBL: Zbl 0118.16005
idMR: MR0149378
.
Date available: 2008-06-09T13:12:36Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100486
.
Reference: [1] K. Reidemeister: Knotentheorie.Berlin 1932. Zbl 0005.12001
Reference: [2] H. Seifert-Threlfall: Lehrbuch der Topologie.Berlin 1934.
Reference: [3] H. Seifert: Algebraische Approximation von Mannigfaltigkeiten.Math. Zeitschrift, t. 41, 1936, 1-17. Zbl 0013.36902, MR 1545601, 10.1007/BF01180402
Reference: [4] G. Polya G. Szegö: Aufgaben u. Lehrsätze aus der Analysis.T. II, 66, 230.
Reference: [5] G. Călugăreanu: L'intégrale de Gauss et l'analyse des noeuds tridimensionnels.Revue de math. pures et appl., Bucarest, t. IV, 1959, 5-20. MR 0131846
Reference: [6] R. Lilienthal: Vorlesungen über Differentialgeometrie.T. I, 255 - 257.
.

Files

Files Size Format View
CzechMathJ_11-1961-4_9.pdf 5.231Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo